# SDR SWIA200819538

- Difficulty date: April 22, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 11,735 hours, 10,231 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6704 - FIRST OFFICERS YOKE LIGHT IS SHORTING OUT.  RESECURED LOOSE HARDWARE ON MAP LIGHT ASSEMBLY.
